# SDR CA140910001

- Difficulty date: September 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 44630101
- Condition: Collapsed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THE AMBER GEAR DISAGREE, WOW FAIL, AND PROXIMITY SYSTEM FAULT CAS MESSAGES POSTED WHEN THE LANDING GEAR LEVER WAS SELECTED IN THE UP POSITION AFTER TAKEOFF.  THE GEARS WERE SELECTED DOWN AND ALL GEARS SHOWED GREEN.  THE GEARS WERE SELECTED UP A SECOND TIME AND ALL CAS MESSAGES POSTED.  THE GEARS WERE SELECTED DOWN AND THE FLIGHT CREW DECLARED AN EMERGENCY LANDING. WHILE TAXIING THE ACFT, THE FLIGHT CREW NOTED THAT THE ACFT WAS PITCHING DOWN.  ONCE AT THE FBO, THE FLIGHT CREW NOTICED THAT THE PISTON CHROME WAS NOT VISIBLE ON THE NLG STRUT AS IF THE NITROGEN WAS DEPLETED.  ACFT REPOSITIONED, NLG TO BE REMOVED AND RETURNED TO MFG FOR INSPECTION.
